# SDR DALA2018072504736

- Difficulty date: July 24, 2018
- Submitted: July 29, 2018
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 51,735 hours, 23,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM LOCATED BETWEEN FR66+5 INCHES TO FR 70 Y765 AT AFT GALLEY AREA.  REPLACED IAW SRM 51-42-11 AND DWG D53472815.
